RUS
ENG
Full version
JOURNALS
// Uspekhi Matematicheskikh Nauk
// Archive
Uspekhi Mat. Nauk,
1979
Volume 34,
Issue 4(208),
Page 196
(Mi rm4097)
In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
An implicit mapping theorem for certain topological modules
G. I. Kurapin
MSC:
46H25
,
46N20
,
46E15
Received:
02.09.1977
Fulltext:
PDF file (76 kB)
References
English version:
Russian Mathematical Surveys, 1979,
34
:4,
171
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025